MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 RM
Model Number 02.18.TF2.RM
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 29 may 2020: lot 1902962: (b)(4) items manufactured and released on 20-sep-2019.Expiration date: 2024-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: revision surgery performed 4 months after unicompartmental knee arthroplasty due to a tibial fracture in a (b)(6) year old woman.Early fracture may be caused by a sudden movement on a weakened bone due to normal tibial preparation or to the presence of a subclinical intraoperative fracture.There is no reason to suspect a faulty device.Preliminary investigation performed by medacta r&d knee manager: revision surgery of a medial unicompartmental knee due to post-op bone fracture of the medial tibial head.From the picture of the explanted components, any anomalies or damages occurred prior to or after primary surgery can't be revealed.The frontal locking mechanism of the tibial insert was damages most likely in the procedure of removal of the implant.Reason for bone fracture remains unknown.There is no evidence that it is related to a faulty device.
 
Event or Problem Description
Subsidence of the tibial tray, due to post-op fracture (the root cause of the bone fracture is unknown) of the medial tibial head.4 months after primary the surgeon revised all implants to gmk sphere.
 
Additional Manufacturer Narrative
On (b)(6) 2020 we received the planning review form my solution department.Planning review performed by my solution department.We analyzed each step of the myknee process.No errors have been found in the myknee process.Here below you can find the detailed analysis of the process: images qc: the dataset fully respects the protocol.The images were not expired at the time of the surgery.Reconstruction: the reconstructed profile follows precisely the contour of the bone.Planning: landmarks: all the landmarks were taken accordingly to the process.Pre-op information: as per the other cases, the only information available to the my knee team was about the bones.No pre-op information was available regarding: the status of the ligaments: this information, as for all the cases, is available just to the surgeon the thickness of the cartilage: this information is not available, since this case is ct- based.Planning: proposal: in the planning proposal, all the chosen parameters are within the range of preferences set by the surgeon on the website.Planning: validation: the surgeon performed and validated a rev.1.Planning: choice of the size: size 2 for the femur and size 2 for the tibia.No information is available regarding the implanted sizes.Femoral guide: there is no guide, since it is an uni implant.Tibial guide: all the pads are in contact with parts that cannot get detached.Implant positioning: tibia: profile of the implant show how the prosthesis would fit with validated revision.Implant positioning: femur: profile of the implant show how the prosthesis would fit with validated revision.Extra-analysis: we received just a radiography showing a lateral view of the a very bent leg.This is not usable for any extra-analysis conclusions: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 RM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10161544
Report Number3005180920-2020-00334
Device Sequence Number11426450
Product Code HSX
UDI-Device Identifier07630030896729
UDI-Public07630030896729
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2024
Device Model Number02.18.TF2.RM
Device Catalogue Number02.18.TF2.RM
Device Lot Number1902962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR